# SDR HNAA2022111400304

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,600 hours, 35,516 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BREAK DEGRADED EICAS MESSAGE WHEN BREAKS APPLIED.  REMOVED CONNECTOR PLUGS ON BRAKE CONTROL UNIT INSPECTED FOUND NO DEFECTS INSTALLED CONNECTOR PLUGS. PILOT  PERFORMED TAXI CHECK AND BRAKE DEGRADED MSG DID NOT APPEAR. NO FUTHER DEFECTS. OK FOR SERVICE.
